Asymptotic interference alignment for optimal repair of MDS codes in distributed storage

Cited 101 time in webofscience Cited 0 time in scopus
  • Hit : 378
  • Download : 12
The high repair bandwidth cost of (n, k) maximum distance separable (MDS) erasure codes has motivated a new class of codes that can reduce repair bandwidth over that of conventional MDS codes. In this paper, we address (n, k, d) exact repair MDS codes, which allow for any single failed node to be repaired exactly with access to any arbitrary set of d survivor nodes. We show the existence of exact repair MDS codes that achieve minimum repair bandwidth (matching the cut-set lower bound) for arbitrary admissible, (n, k, d) i.e. k <= d <= n - 1. Moreover, we extend our results to show the optimality of our codes for multiple-node failure scenarios in which an arbitrary set of r <= n - k failed nodes needs to repaired. Our approach is based on asymptotic interference alignment proposed by Cadambe and Jafar. As a byproduct, we also characterize the capacity of a class of multisource nonmulticast networks.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
2013-05
Language
English
Article Type
Article
Keywords

FREEDOM; CONSTRUCTION; SYSTEMS; CHANNEL

Citation

IEEE TRANSACTIONS ON INFORMATION THEORY, v.59, no.5, pp.2974 - 2987

ISSN
0018-9448
DOI
10.1109/TIT.2013.2237752
URI
http://hdl.handle.net/10203/174741
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 101 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0